# SDR CALA0800754

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 20,330 hours, 8,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHTS AT RIGHT WING AFT DID NOT ILLUMINATE ON TEST.  REPLACED FUSE ON BATTERY PACK.  OPERATION CHECK NORMAL PER AMM 33-51-06, REPLACE BATTERY PER AMM 33-51-06.
